# SDR N6WA2013023003

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 24,882 hours, 18,108 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Lt Overwing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EXIT SQUEALING IN FLIGHT.  RESECURED LT OVERWING EXIT DOOR IAW AMM 52-21-00,  OPS CHECK AND LEAK CHECKED GOOD IAW AMM 52-00-00.
